# SDR 99ZZZX805

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- Engine: Ge CF66D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 56,228 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DELIVERY FLIGHT, POST-HEAVY MAINTENANCE, A POST-TROUBLE FREE 4 HOUR TEST FLIGHT, NR 3 ENGINE CONSUMPTION 3 QUARTS/HOUR AT 95 PERCENT N1.  OIL WAS EXITING ENGINE AT CENTRAL JET PIPE BREATHER.  ENGINE WAS REMOVED AND SENT FOR INVESTIGATION. ENGINE CYCLES:  18,228.
